# SDR 9JLA2021080328240

- Difficulty date: July 13, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N372SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60373
- Aircraft time: 2,791 hours, 1,602 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221753020
- Part serial: 3F58D
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED WHILE LOADING THE CURRENT NAV DATABASE A FAULT WITH THE NO1 FSU WITH CONFIGURATION FAULT. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE PILOTS SIDE MFD FAULTY. THE FAULTY UNIT WAS REMOVED AND AN OVERHAULED DISPLAY WAS INSTALLED. ALL GROUND CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
